Two integral theorems on a large deviations in the multi-dimensional case
Articles
L. Vilkauskas
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19448
PDF

How to Cite

Vilkauskas L. (1963) “Two integral theorems on a large deviations in the multi-dimensional case”, Lithuanian Mathematical Journal, 3(2), pp. 53-67. doi: 10.15388/LMJ.1963.19448.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Л. Вилкаускас. Две интегральные теоремы о больших уклонениях в многомерном случае

L. Vilkauskas. Dvi integralinės teoremos apie didelius atsilenkimus daugiamačiu atveju

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.